EconPapers    
Economics at your fingertips  
 

On the approximation of an integral by a sum of random variables

John Einmahl and M.C.A. van Zuijlen

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1998
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 7ec2941655a/download (application/pdf)

Related works:
Journal Article: On the approximation of an integral by a sum of random variables (1998) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:bb3b2299-2b28-4162-9585-74ac42252eea

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-03
Handle: RePEc:tiu:tiutis:bb3b2299-2b28-4162-9585-74ac42252eea